Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Itchy black bruise on inner thigh. Is this due to poor circulation?

HI I HAVE JUST STARTED A NEW JOB WHICH INBOLVES STANDING FOR 8 HRS A DAY. WITH ONLY HALF AN HRS BREAK. iM5FT3, WEIGHT 9.5 ST. FAIRLY FIT BUT DO SMOKE 10 A DAY. I FELT AS IF I HAD BEEN BITTEN ON MY INNER THIGH. THEN A COUPLE HRS LATER THE OTHER LEG THE SAME place and same feeling. when undressing i found i had two large black bruises where the itching had occured. is this poor circulation? obviously concerned its not dvt .
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear feathers..,
Thanks for choosing HCM..,
Large Bruises inner thighs of both legs..,
usually due to friction of both thighs..,
So use Fusidic acid and Betamethasone cream on affected area..,
Tab Doxycycline 100 mg daily afternoon..,
Wash that area with Antibacterial soap..,
Always keep clean and dry the area..,
Dusting the area with candid dusting powder..,
ok thanQ
Answered: Mon, 4 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor